MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Lot Number M4308, M4347, M4733
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event: renal artery thrombosis event description: a female patient underwent ultrasound renal denervation procedure on (b)(6) 2025.During the procedure, multiple attempts were made to access the challenging, tortuous left renal artery using three different paradise balloons, which repeatedly dislodged due to resistance caused by vessel tortuosity.Paradise catheter was never inflated nor was any sonication provided the left renal artery.Although the returned devices had tears which appeared to be due to tortuous anatomy, this is highly unlikely related to the adverse event.As per physician, the anticoagulation dose was inadequate.Post procedural renal angiogram noted a clot partially occluding the left renal artery.The clot was treated with unilateral thrombectomy using penumbra pump (cat6) which restored the blood flow.Following the thrombectomy procedure, the patient was transferred to the icu.A contrast-enhanced ct scan was performed noted areas of infarction in the left kidney.Patient condition improved and discharged under stable condition 3 days later.Suboptimal anticoagulation dose along with forced insertion of paradise catheters against challenging anatomy, atherosclerosis, and vascular injury from multiple devices including the accessory devices, likely contributed to the event.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
ankita joshi
1049 elwell court
palo alto, CA 94303
MDR Report Key23812610
Report Number3010024164-2025-00004
Device Sequence Number15774450
Product Code QYI
UDI-Device Identifier00810008950005
UDI-Public00810008950005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberM4308, M4347, M4733
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014X190 ABBOTT BALANCED MIDDLEWEIGHT GUIDE WIRE; 7FR.X11CM SHEATH; TWO CORDIS RDC (RENAL DOUBLE CURVE) GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale